# SDR YV3R2021011100420

- Difficulty date: January 7, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-LY
- Make and model: Robsin R22BETAII
- Aircraft serial: 4824
- Aircraft time: 92 hours
- Engine: Lyc O360J2A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cover
- Part number: A3126
- Part serial: LOT183
- Condition: Cracked
- Location: Not Reported
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED COVER ASSEMBLY P/N: A312-6 WAS CRACKED.
